Go to the main menu
Skip to content
Go to bottom
REFERENCE LINKING PLATFORM OF KOREA S&T JOURNALS
> Journal Vol & Issue
Bulletin of the Korean Mathematical Society
Journal Basic Information
Journal DOI :
The Korean Mathematical Society
Editor in Chief :
Volume & Issues
Volume 49, Issue 6 - Nov 2012
Volume 49, Issue 5 - Sep 2012
Volume 49, Issue 4 - Jul 2012
Volume 49, Issue 3 - May 2012
Volume 49, Issue 2 - Mar 2012
Volume 49, Issue 1 - Jan 2012
Selecting the target year
SOLVABILITY FOR A CLASS OF THE SYSTEMS OF THE NONLINEAR ELLIPTIC EQUATIONS
Jung, Tack-Sun ; Choi, Q-Heung ;
Bulletin of the Korean Mathematical Society, volume 49, issue 1, 2012, Pages 1~10
DOI : 10.4134/BKMS.2012.49.1.001
be a bounded subset of
with smooth boundary. We investigate the solvability for a class of the system of the nonlinear elliptic equations with Dirichlet boundary condition. Using the mountain pass theorem we prove that the system has at least one nontrivial solution.
INNER UNIFORM DOMAINS, THE QUASIHYPERBOLIC METRIC AND WEAK BLOCH FUNCTIONS
Kim, Ki-Won ;
Bulletin of the Korean Mathematical Society, volume 49, issue 1, 2012, Pages 11~24
DOI : 10.4134/BKMS.2012.49.1.011
We characterize the class of inner uniform domains in terms of the quasihyperbolic metric and the quasihyperbolic geodesic. We also characterize uniform domains and inner uniform domains in terms of weak Bloch functions.
CR-SUBMANIFOLDS OF A LORENTZIAN PARA-SASAKIAN MANIFOLD ENDOWED WITH A QUARTER SYMMETRIC METRIC CONNECTION
Ahmad, Mobin ;
Bulletin of the Korean Mathematical Society, volume 49, issue 1, 2012, Pages 25~32
DOI : 10.4134/BKMS.2012.49.1.025
We define a quarter symmetric metric connection in a Lorentzia para-Sasakian manifold and study CR-submanifolds of a Lorentzian para-Sasakian manifold endowed with a quarter symmetric metric connection. Moreover, we also obtain integrability conditions of the distributions on CR-submanifolds.
THE LOG-CONVEXITY OF ANOTHER CLASS OF ONE-PARAMETER MEANS AND ITS APPLICATIONS
Yang, Zhen-Hang ;
Bulletin of the Korean Mathematical Society, volume 49, issue 1, 2012, Pages 33~47
DOI : 10.4134/BKMS.2012.49.1.033
In this paper, the log-convexity of another class one-parameter mean is investigated. As applications, some new upper and lower bounds of logarithmic mean, new estimations for identric mean and new inequalities for power-exponential mean and exponential-geometric mean are first given.
CHARACTERIZING COMPLEX LOCALLY MINKOWSKI SPACES BY HOLOMORPHIC SECTIONAL CURVATURE
Chen, Xinxiang ; Yan, Rongmu ;
Bulletin of the Korean Mathematical Society, volume 49, issue 1, 2012, Pages 49~55
DOI : 10.4134/BKMS.2012.49.1.049
In this paper, we prove that a complex Finsler manifold is a complex locally Minkowski space if and only if it is a strictly K
hler-Berwald manifold with zero holomorphic sectional curvature.
DISCRETENESS BY USE OF A TEST MAP
Li, Liulan ; Fu, Xi ;
Bulletin of the Korean Mathematical Society, volume 49, issue 1, 2012, Pages 57~61
DOI : 10.4134/BKMS.2012.49.1.057
It is well known that one could use a fixed loxodromic or parabolic element of a non-elementary group
as a test map to test the discreteness of G. In this paper, we show that a test map need not be in G. We also construct an example to show that the similar result using an elliptic element as a test map does not hold.
RECONSTRUCTION THEOREM FOR STATIONARY MONOTONE QUANTUM MARKOV PROCESSES
Heo, Jae-Seong ; Belavkin, Viacheslav P. ; Ji, Un Cig ;
Bulletin of the Korean Mathematical Society, volume 49, issue 1, 2012, Pages 63~74
DOI : 10.4134/BKMS.2012.49.1.063
Based on the Hilbert
-module structure we study the reconstruction theorem for stationary monotone quantum Markov processes from quantum dynamical semigroups. We prove that the quantum stochastic monotone process constructed from a covariant quantum dynamical semigroup is again covariant in the strong sense.
CONSTRUCTING PAIRING-FRIENDLY CURVES WITH VARIABLE CM DISCRIMINANT
Lee, Hyang-Sook ; Park, Cheol-Min ;
Bulletin of the Korean Mathematical Society, volume 49, issue 1, 2012, Pages 75~88
DOI : 10.4134/BKMS.2012.49.1.075
A new algorithm is proposed for the construction of Brezing-Weng-like elliptic curves such that polynomials defining the CM discriminant are linear. Using this construction, new families of curves with variable discriminants and embedding degrees of
, which were not covered by Freeman, Scott, and Teske , are presented. Our result is useful for constructing elliptic curves with larger and more flexible discriminants.
CHARACTERIZATIONS OF BESOV SPACES IN THE UNIT BALL
Li, Songxiao ;
Bulletin of the Korean Mathematical Society, volume 49, issue 1, 2012, Pages 89~98
DOI : 10.4134/BKMS.2012.49.1.089
In this paper we obtain some new characterizations of Besov spaces on the unit ball of
. These characterizations are also completely new even in the settings of the unit disk.
APPLICATIONS OF HILBERT SPACE DISSIPATIVE NORM
Kubrusly, Carlos S. ; Levan, Nhan ;
Bulletin of the Korean Mathematical Society, volume 49, issue 1, 2012, Pages 99~107
DOI : 10.4134/BKMS.2012.49.1.099
The concept of Hilbert space dissipative norm was introduced in  to obtain necessary and sufficient conditions for exponential stability of contraction semigroups. In the present paper we show that the same concept can also be used to derive further properties of contraction semigroups, as well as to characterize strongly stable semigroups that are not exponentially stable.
INJECTIVE PARTIAL TRANSFORMATIONS WITH INFINITE DEFECTS
Singha, Boorapa ; Sanwong, Jintana ; Sullivan, Robert Patrick ;
Bulletin of the Korean Mathematical Society, volume 49, issue 1, 2012, Pages 109~126
DOI : 10.4134/BKMS.2012.49.1.109
In 2003, Marques-Smith and Sullivan described the join
of the 'natural order'
and the 'containment order'
on P(X), the semigroup under composition of all partial transformations of a set X. And, in 2004, Pinto and Sullivan described all automorphisms of PS(q), the partial Baer-Levi semigroup consisting of all injective
. In this paper, we describe the group of automorphisms of R(q), the largest regular subsemigroup of PS(q). In 2010, we studied some properties of
on PS(q). Here, we characterize the meet and join under those orders for elements of R(q) and PS(q). In addition, since
does not equal
on I(X), the symmetric inverse semigroup on X, we formulate an algebraic version of
on arbitrary inverse semigroups and discuss some of its properties in an algebraic setting.
BETA-EXPANSIONS WITH PISOT BASES OVER F
Hbaib, Mohamed ;
Bulletin of the Korean Mathematical Society, volume 49, issue 1, 2012, Pages 127~133
DOI : 10.4134/BKMS.2012.49.1.127
It is well known that if the
-expansion of any nonnegative integer is finite, then
is a Pisot or Salem number. We prove here that
-expansion of the polynomial part of
is finite if and only if
is a Pisot series. Consequently we give an other proof of Scheiche theorem about finiteness property in
. Finally we show that if the base
is a Pisot series, then there is a bound of the length of the fractional part of
-expansion of any polynomial P in
CONSTRUCTION OF SELF-DUAL CODES OVER F
Han, Sung-Hyu ; Lee, Hei-Sook ; Lee, Yoon-Jin ;
Bulletin of the Korean Mathematical Society, volume 49, issue 1, 2012, Pages 135~143
DOI : 10.4134/BKMS.2012.49.1.135
We present two kinds of construction methods for self-dual codes over
. Specially, the second construction (respectively, the first one) preserves the types of codes, that is, the constructed codes from Type II (respectively, Type IV) is also Type II (respectively, Type IV). Every Type II (respectively, Type IV) code over
of free rank larger than three (respectively, one) can be obtained via the second construction (respectively, the first one). Using these constructions, we update the information on self-dual codes over
of length 9 and 10, in terms of the highest minimum (Hamming, Lee, or Euclidean) weight and the number of inequivalent codes with the highest minimum weight.
THE LINEAR 2-ARBORICITY OF PLANAR GRAPHS WITHOUT ADJACENT SHORT CYCLES
Chen, Hong-Yu ; Tan, Xiang ; Wu, Jian-Liang ;
Bulletin of the Korean Mathematical Society, volume 49, issue 1, 2012, Pages 145~154
DOI : 10.4134/BKMS.2012.49.1.145
Let G be a planar graph with maximum degree
. The linear 2-arboricity
(G) of G is the least integer k such that G can be partitioned into k edge-disjoint forests, whose component trees are paths of length at most 2. In this paper, we prove that (1)
if G has no adjacent 3-cycles; (2)
if G has no adjacent 4-cycles; (3)
if any 3-cycle is not adjacent to a 4-cycle of G.
ON THE TATE-SHAFAREVICH GROUP OF ELLIPTIC CURVES OVER ?
Kim, Do-Hyeong ;
Bulletin of the Korean Mathematical Society, volume 49, issue 1, 2012, Pages 155~163
DOI : 10.4134/BKMS.2012.49.1.155
Let E be an elliptic curve over
. Using Iwasawa theory, we give what seems to be the first general upper bound for the order of vanishing of the p-adic L-function at s = 0, and the
-corank of the Tate-Shafarevich group for all sufficiently large good ordinary primes p.
ON A p-ADIC ANALOGUE OF k-PLE RIEMANN ZETA FUNCTION
Park, Dae-Kil ; Son, Jin-Woo ;
Bulletin of the Korean Mathematical Society, volume 49, issue 1, 2012, Pages 165~174
DOI : 10.4134/BKMS.2012.49.1.165
In this paper, we construct a p-adic analogue of multiple Riemann zeta values and express their values at non-positive integers. In particular, we obtain a new congruence of the higher order Frobenius-Euler numbers and the Kummer congruences for the Bernoulli numbers as a corollary.
HERMITE INTERPOLATION USING PH CURVES WITH UNDETERMINED JUNCTION POINTS
Kong, Jae-Hoon ; Jeong, Seung-Pil ; Kim, Gwang-Il ;
Bulletin of the Korean Mathematical Society, volume 49, issue 1, 2012, Pages 175~195
DOI : 10.4134/BKMS.2012.49.1.175
Representing planar Pythagorean hodograph (PH) curves by the complex roots of their hodographs, we standardize Farouki's double cubic method to become the undetermined junction point (UJP) method, and then prove the generic existence of solutions for general
Hermite interpolation problems. We also extend the UJP method to solve
Hermite interpolation problems with multiple PH cubics, and also prove the generic existence of solutions which consist of triple PH cubics with
junction points. Further generalizing the UJP method, we go on to solve
Hermite interpolation problems using two PH quintics with a
junction point, and we also show the possibility of applying the modi e UJP method to
NORMAL FAMILIES AND SHARED HOLOMORPHIC FUNCTIONS
Lu, Feng ;
Bulletin of the Korean Mathematical Society, volume 49, issue 1, 2012, Pages 197~204
DOI : 10.4134/BKMS.2012.49.1.197
In this paper, we study the problem of normal families and deduce some results, which improve and generalize several related theorems obtained by Pang , Fang and Xu , L
, Xu, and Yi . Mean-while, some examples are given to show the sharpness of our results.
ON GRADED KRULL OVERRINGS OF A GRADED NOETHERIAN DOMAIN
Lee, Eun-Kyung ; Park, Mi-Hee ;
Bulletin of the Korean Mathematical Society, volume 49, issue 1, 2012, Pages 205~211
DOI : 10.4134/BKMS.2012.49.1.205
Let R be a graded Noetherian domain and A a graded Krull overring of R. We show that if h-dim
, then A is a graded Noetherian domain with h-dim
. This is a generalization of the well-know theorem that a Krull overring of a Noetherian domain with dimension
is also a Noetherian domain with dimension
WHICH K3 SURFACES WITH PICARD NUMBER 19 COVER AN ENRIQUES SURFACE
Lee, Kwang-Woo ;
Bulletin of the Korean Mathematical Society, volume 49, issue 1, 2012, Pages 213~222
DOI : 10.4134/BKMS.2012.49.1.213
We determine which K3 surface with Picard number 19 is a K3 cover of an Enriques surface.